Climax difficulties

Discussion in 'Vaginarium' started by tbonesteak, Jan 9, 2007.

  1. tbonesteak

    tbonesteak New Member

    Joined:
    Aug 28, 2003
    Messages:
    13,398
    Likes Received:
    0
    Location:
    British Columbia
    Okay, little background. I've never had any difficulty when it came in the department of sex. Once in a blue moon I wouldn't be able to get it up due to stress and what not, but not an issue. About a month and a half ago my doctor put me on 150mg of Effexor, which is an anti-depressant. My girl and I have sex on a regular basis, but the only problem now is I can't climax. The stimulation is there, and it feels better than ever, but for some reason I can simply fuck for as long as I want. Now don't get me wrong, there are no complaints coming from her, she says the sex has never been better. It is however a little frustrating for me. My doctor did mention that some younger men can experience this "side-effect", but I haven't been able to get in to talk to him about it. I'm not really looking for an opinion on whether or not I should discontinue the anti, I'll decide once I get in and have a discussion with my doc. I guess I'm just curious if anyone else has experienced this, any input is welcomed
     
  2. guiltybystand3r

    guiltybystand3r On a long enough timeline, the survival rate for e

    Joined:
    Mar 14, 2006
    Messages:
    2,666
    Likes Received:
    0
    Location:
    Tampa
    I know certain anti-depressants can hinder your libido and there are counter drugs or other anti-depressants that can correc this. I think you're better off seeking this kind of advice from your prescribing physician and not OT. Good luck
     
  3. Gli

    Gli i can has fast duck?

    Joined:
    Jan 8, 2007
    Messages:
    859
    Likes Received:
    0
    Location:
    San Francisco, CA
    Try a different anti-depressant. :wiggle:
     
  4. tbonesteak

    tbonesteak New Member

    Joined:
    Aug 28, 2003
    Messages:
    13,398
    Likes Received:
    0
    Location:
    British Columbia
    Ya theres no question that I will be getting in to see my doctor in the near future to work something out, I was just curious as to whether or not anyone else has experienced something similar
     
  5. busydoingnothing

    busydoingnothing A broken man too tough to cry

    Joined:
    Dec 8, 2006
    Messages:
    3,266
    Likes Received:
    0
    Location:
    Michigan
    I was on the same dose and I experienced the same thing. Worse yet, I already had difficulties prior to that, so this just exasperated the problem. I weened myself off of Effexor (with the assistance of my doctor) and it pretty much went away. From what I understand, Wellbutrin has the fewest sexual side effects, but I've heard stories about people getting very sick while their body adjusted to it. My recommendation? Fuck anti-depressants. Studies have shown that people given a sugar pill rendered the same effects as those on anti-depressants. The placebo effect plays a huge role.
     
  6. guiltybystand3r

    guiltybystand3r On a long enough timeline, the survival rate for e

    Joined:
    Mar 14, 2006
    Messages:
    2,666
    Likes Received:
    0
    Location:
    Tampa
    While you cant ignore the placebo effect there is medical proof of very real chemical imbalances that can only be correct through medication. Like I said before, always share all concerns and questions with your physician.
     
  7. water_rat_iii

    water_rat_iii New Member

    Joined:
    Jan 2, 2007
    Messages:
    1,973
    Likes Received:
    0
    I had EXACTLY the same problem with Effexor. Others just killed my libido completely. I tried them all and went back to Prozac.
     
  8. JemmaX

    JemmaX New Member

    Joined:
    Jan 5, 2007
    Messages:
    233
    Likes Received:
    0
    had that problem with prozac myself. low libedo is a common side effect of almost all anti-depressants
     
  9. tbonesteak

    tbonesteak New Member

    Joined:
    Aug 28, 2003
    Messages:
    13,398
    Likes Received:
    0
    Location:
    British Columbia
    how common is it?For instance say if I were to switch over to a different one, are there high chances I'll still have the same problem?It just sucks cause the anti's are doing wonderful things for my anxiety and depression problems, but in the sack it's just an odd thing. :rofl: I used to always think it would be awesome to be able to last forever and please a woman to her fullest desires, but now that it's happening it isn't so great for me. She keeps tellin me "what am I ever gonna do with you" and I can only laugh a little
     
  10. water_rat_iii

    water_rat_iii New Member

    Joined:
    Jan 2, 2007
    Messages:
    1,973
    Likes Received:
    0
    I think they all have side-effects, and loss of libido seems to be the main complaint. I have heard Celexa has the lest effect, but some people still have libido problems with it.
     
  11. hexadecimal

    hexadecimal New Member

    Joined:
    Aug 22, 2006
    Messages:
    92
    Likes Received:
    0
    Location:
    san antonio, texas
    be black......its like the pill, but without the doseage....
     

Share This Page